MathSciNet Relay Station
MathSciNet bibliographic data
MR2194677 (2006k:37031) 37B35 (34K14 34K25 37L25 54H20)
Jiang, Jifa; Zhao, Xiao-Qiang Convergence in monotone and uniformly stable skew-product semiflows with applications. J. Reine Angew. Math. 589 (2005), 21–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement